# SDR UALA2013052303593

- Difficulty date: May 22, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 65,214 hours, 24,172 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Boot
- Condition: Torn
- Location: Cockpit Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS SIDE STICK BOOT TORN AFT INBD CORNER.  SMALL TEAR INBD AFT SIDE OF JOY STICK.   REPLACED COPILOTS JOYSTICK BOOT.
